# SDR 96ZZZX6033

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46937
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Apu Door
- Part number: NAA605635
- Condition: Unlatched
- Location: Tail
- Part time: 99,893 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MCO/LGW - FLT 504 - PILOT REPORTED 'AIRFRAME VIBRATION FELT IN FLOOR AND FLIGHT CONTROLS ABOVE 180 KNOTS ON TAKEOFF, CLIMB, CRUISE AT FL 270 AND DESCENT.  IT NOTICEABLY DECREASED AFTER FLAPS LOWERED TO 22 DEGREES AND SLOWING BELOW 175 KNOTS.'  THE CAPTAIN RETURNED BACK TO MCO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RELATCHED THE APU SERVICE DOOR. A TEST FLIGHT WAS FLOWN WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
